# SDR UALA2008121806917

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 59,342 hours, 21,924 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER EICAS MSG PRESENT.  REPLACED MAIN BATTERY CHARGER UNIT.  OP TESTED NORMAL.
